# SDR DLL10954767

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Module
- Condition: Cracked
- Location: C Hyd Syst
- Component: 1549211107
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

UPON LOWERING LANDING GEAR, C-HYDRAULIC SYSTEM PRESSURE WENT TO ZERO AND QUANTITY WENT TO ONE-QUARTER.  GEAR LOCKED DOWN OK.  FOUND C-SYSTEM PRESSURE MODULE IN STABILIZER AREA CRACKED.  REPLACED MODULE AND CHECKED CASE DRAIN FILTERS.  LEAK CHECK AND OPS CHECKS OK.
